# SDR CA130325005

- Difficulty date: March 22, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Braero HS125700A
- Aircraft time: 8,508 hours
- Engine: Garrtt TFE7313R1H
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Shaft
- Condition: Failed
- Location: Hydraulic Pump
- Component: Pump, Stratos
- Component part number: 6SWE0103036
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE, ACFT EXPERIENCED HYD LOW NR 2 WARNING FOLLOWED BY HYDRAULIC LOW NR 1 WARNING.  MAIN HYD PRESSURE DROPPED BELOW NOMINAL PRESSURE.  GEAR EXTENSION WAS DONE WITH AUXILIARY HYD CIRCUIT.   ACFT LANDED WITH NO FURTHER INCIDENT.   INSPECTION BY MFG REVEALED THAT THE RT ENGINE HYDRAULIC PUMP`S SHAFT IS BROKEN.
